Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 14, 2016, 6:25 PM EDT for 4 counties in North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 6:25 PM EDT (22:25 UTC)
- Expired
- Jun 14, 2016, 7:20 PM EDT
- In force
- 55 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, Pender County, NC
The radar
The Wilmington radar (KLTX), 50 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
648
WUUS52 KILM 142225
SVRILM
NCC017-019-047-141-142330-
/O.NEW.KILM.SV.W.0031.160614T2225Z-160614T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
625 PM EDT TUE JUN 14 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BLADEN COUNTY IN SOUTHEASTERN NORTH CAROLINA...
SOUTHWESTERN PENDER COUNTY IN SOUTHEASTERN NORTH CAROLINA...
NORTHEASTERN COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...
NORTHEASTERN BRUNSWICK COUNTY IN SOUTHEASTERN NORTH CAROLINA...
* UNTIL 730 PM EDT
* AT 625 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COUNCIL...OR
16 MILES NORTHEAST OF WHITEVILLE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...BURGAW...ROWAN...LAKE WACCAMAW...NORTHWEST...SANDYFIELD...
COUNCIL...HALLSBORO...MONTAGUE...CURRIE...THE BOROUGH...MALPASS CORNER...
WHITE STOCKING...PHOENIX...BATARORA...KELLY...RIEGELWOOD...POINT
CASWELL...REDBUG AND FREEMAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 398 AND 403.
US ROUTE 74 BETWEEN MILE MARKERS 391 AND 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3438 7796 3437 7799 3436 7798 3434 7799
3433 7803 3432 7803 3432 7801 3431 7801
3422 7813 3414 7842 3436 7876 3452 7854
3460 7781
TIME...MOT...LOC 2225Z 278DEG 25KT 3443 7843
HAIL...1.00IN
WIND...60MPH
$$
RGZ1 follow-up statement
535
WWUS52 KILM 142320
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
720 PM EDT TUE JUN 14 2016
NCC017-019-047-141-142329-
/O.CAN.KILM.SV.W.0031.000000T0000Z-160614T2330Z/
BLADEN NC-PENDER NC-COLUMBUS NC-BRUNSWICK NC-
720 PM EDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLADEN...
SOUTHWESTERN PENDER...NORTHEASTERN COLUMBUS AND NORTHEASTERN
BRUNSWICK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3438 7796 3437 7799 3436 7798 3434 7799
3433 7803 3432 7803 3432 7801 3431 7801
3422 7813 3414 7842 3436 7876 3452 7854
3460 7781
TIME...MOT...LOC 2317Z 278DEG 25KT 3438 7798
$$
RGZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:14 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 14, 6:14 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 614 PM EDT TUE JUN 14 2016 .SYNOPSIS... Heat and humidity will persist through Thursday. Heat index values may exceed 100 degrees each day and will be accompanied by scattered thunderstorms. A cold front will cross the area Friday with much cooler and drier conditions following for the weekend into early next week. && .NEAR TERM /THROUGH WEDNESDAY/... As of 3 PM Tuesday... Evening thunderstorms not enjoying much in the way of forcing and so currently relegated to differential heating inland and sea breeze over SC. Convergence appears to be increasing along and S of front to our north and storm coverage expected to spread into inland NC zones later this evening. The weakly sheared but moderately to strongly unstable atmosphere means that near term storms will offer up a damaging wind threat. Things should die off for the most part towards or just after sunset but we cannot go with a rain-free forecast. A shortwave is progged to impinge from the west late tonight. Should it be weak as portrayed in GFS then it may be of little consequence but the stronger and further north WRF solution would likely trigger a few thunderstorms. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 3 PM Tuesday... Boundary layer southwesterly flow will continue Wednesday allowing for copious moisture supply. The largely convection-capping mid level ridge that has been in place will move offshore allowing for a better coverage of thunderstorms. Timing them is a bit difficult though as we seem susceptible to a few upper impulses though by far the best chances should be during the afternoon hours. Afternoon heat indices could flirt with advisory level (105F) just west of the Grand Strand. A stronger impulse comes across by 18Z Thursday and its surface reflection is progged to sweep the deepest moisture along the coast and offshore. In its wake there may be some subsidence that will make for a less active day compared to Wednesday. This will aid in some stronger insolation and a hotter afternoon including a pinned sea breeze. This will lead to more widespread heat advisory heat indices, possibly covering a majority of the area away from the beaches. && .LONG TERM /FRIDAY THROUGH TUESDAY/... As of 300 PM Tuesday...A cold front will drop south on Friday. The boundary will be oriented more west to east with W-SW flow ahead of it and NW-N winds behind it. The front should be bisecting our local forecast area by noon as it makes its southward push through the aftn. May pull off a nice morning on Fri as front just makes its way in from the north. Models show best chc of pcp with this front toward the latter part of the aftn as shortwave pushes front into SC. The best upper level support looks like it will run up the NC coast toward Hatteras later on Fri. The pinned sea breeze will produce some added lift right along the coast and then any shwrs/tstms will move rapidly offshore in the NW-W steering flow aloft. Dry and gusty northerly flow and high pressure will build in behind the front through Saturday. The hot and humid air mass with dewpoint temps up into the mid 70s will be scoured out with a good 10 degree drop late Fri into Sat. Pcp water values up over 2 inches will drop down to 1.25 inches or below by Sat morning and less than an inch by Sat evening as the column really dries out. May be enough upper level support and residual moisture to produce a few shwrs on Sat but overall expect relatively cooler and drier weather most of the weekend. A expansive area of high pressure will extend from the mid country out into the Atlantic through early next week until Tues, limiting shwrs/tstms as air mass slowly warms and modifies. By Monday the winds will have a more on shore component increasing flow of moisture on shore. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 18Z...Isolated afternoon and evening convection may briefly affect one or more terminals but widespread storms are not expected. As such any impact at a specific terminal is expected to be brief. Weak low level jet sets up overnight which should prevent any operationally significant fog development. Areas that do receive convective rainfall could see the increased low level moisture manifest as low cloud cover around daybreak. Extended outlook...Periods of morning MVFR fog possible Wednesday and Thursday, and periods of MVFR/IFR from afternoon/evening convection. Otherwise expect VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 3 PM Tuesday...Southwesterly winds to continue through the period as the area waters sit between a piedmont trough and Atlantic high pressure. Both of these features will be rather weak allowing seas to be capped at 2 ft or so outside of any thunderstorms. SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... As of 3 PM Tuesday... Southwesterly flow continues on Wednesday, still driven by both oceanic high and piedmont trough. Overnight however the gradient will increase as upper disturbances cause over land pressures to fall a bit. The bolstered flow will continue into Thursday. No advisories are planned but cautionary headlines are tough to rule out. The wind may start to veer slightly towards the end of the period as a cold front approaches from the north. LONG TERM /FRIDAY THROUGH SUNDAY/... As of 300 PM Tuesday...A cold front will be dropping south on Friday. The orientation of the boundary will run more west to east as it drops south. The winds ahead of the front will be SW-W around 15 kt and shifting to the NW-N increasing up to 20 to 25 kt behind it...as it pushes south of the waters through late day. May see some stronger shwrs/tstms over the waters as the steering flow will push them toward the SE to E. Gusty northerly winds will increase Fri night into Saturday as dry high pressure builds in behind the front. Expect winds on Saturday to slowly veer from N to NE maintaining their 15 to 25 kt speed. Winds will decrease slowly and continue to come around to a more on shore flow through the end of the weekend as high pressure settles just to the north of the north of the local waters. Seas on Fri mainly 2 to 4 ft will increase rapidly Fri night into Saturday as high as 6 to 9 ft. Therefore expect SCA conditions by late Fri...probably close to midnight and lasting through much of the weekend. The WNA shows seas peaking just under 11 ft out near Frying Pan Shoals Sat eve and then starting a downward trend through Sunday finally dropping below SCA thresholds by Sun night. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...Coastal Flood Advisory until 8 PM EDT this evening for NCZ107. MARINE...None. && NEAR TERM...MBB SHORT TERM...MBB LONG TERM...RGZ AVIATION...III
Hazardous weather outlook, Jun 14, 6:03 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 603 PM EDT TUE JUN 14 2016 NCZ087-SCZ017-023-024-032-033-039-053-055-152215- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- INLAND HORRY-INLAND GEORGETOWN- 603 PM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ107-152215- INLAND NEW HANOVER- 603 PM EDT TUE JUN 14 2016 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD REACH 105 DEGREES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ096-099-105-106-108>110-SCZ054-056-152215- BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-COASTAL NEW HANOVER- INLAND BRUNSWICK-COASTAL BRUNSWICK-COASTAL HORRY-COASTAL GEORGETOWN- 603 PM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS POSSIBLE INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX VALUES WILL EXCEED 100 DEGREES WEDNESDAY AND COULD REACH 105 DEGREES ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-152215- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 603 PM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SMALL CRAFT EXERCISE CAUTION CONDITIONS ARE POSSIBLE WEDNESDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE FRIDAY NIGHT INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 27
In the hours before
Special weather statement, Jun 14, 5:31 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
531 PM EDT TUE JUN 14 2016
SCZ024-033-142215-
MARION SC-DILLON SC-
531 PM EDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN MARION AND SOUTHWESTERN
DILLON COUNTIES UNTIL 615 PM EDT...
AT 530 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLUE BRICK...OR 12 MILES NORTHWEST OF MARION. THIS STORM WAS NEARLY
STATIONARY.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SELLERS AND BLUE BRICK.
THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
176 AND 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3436 7948 3424 7936 3416 7955 3419 7957
3420 7955 3421 7954 3423 7954 3426 7956
3426 7957 3427 7957 3429 7960 3429 7961
3430 7963 3431 7962
TIME...MOT...LOC 2130Z 236DEG 4KT 3427 7959
RGZSpecial weather statement, Jun 14, 5:44 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
544 PM EDT TUE JUN 14 2016
NCZ087-142230-
ROBESON NC-
544 PM EDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN ROBESON COUNTY UNTIL
630 PM EDT...
AT 544 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROBESON COMMUNITY COLLEGE...OR NEAR LUMBERTON...MOVING EAST AT 20 MPH.
WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...PEMBROKE...ST. PAULS...SMITHS...HESTERTOWN...HOWELLSVILLE...
TOLARSVILLE...ROBESON COMMUNITY COLLEGE...BARKER TEN MILE...ELROD...
RAYNHAM AND SOUTHEASTERN REGIONAL MEDICAL CENTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 212 AND 210...AND BETWEEN MILE
MARKERS 200 AND 214.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 9 AND 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3478 7887 3474 7886 3469 7881 3467 7881
3466 7882 3465 7881 3463 7883 3461 7883
3457 7885 3457 7886 3456 7923 3468 7925
3484 7891
TIME...MOT...LOC 2144Z 258DEG 15KT 3468 7904
RGZSpecial weather statement, Jun 14, 5:50 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
550 PM EDT TUE JUN 14 2016
NCZ096-105-142230-
BLADEN NC-INLAND PENDER NC-
550 PM EDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND NORTHWESTERN
PENDER COUNTIES UNTIL 630 PM EDT...
AT 549 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS MOVING FROM BLADEN TO PENDER COUNTIES. THE STRONGEST
STORM WAS NEAR ROOKS...OR 14 MILES WEST OF BURGAW...MOVING EAST AT
10 MPH.
WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROWAN...LAGOON...CARVERS...ROOKS...MONTAGUE...LONG CREEK...CURRIE...THE
BOROUGH...MALPASS CORNER...WARDS CORNER...KELLY...POINT CASWELL AND
ATKINSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3465 7798 3441 7802 3445 7848 3456 7845
3459 7828 3457 7825 3456 7825 3456 7826
3455 7825 3461 7821
TIME...MOT...LOC 2149Z 278DEG 11KT 3453 7819
RGZSpecial weather statement, Jun 14, 5:55 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
555 PM EDT TUE JUN 14 2016
NCZ096-099-142245-
COLUMBUS NC-BLADEN NC-
555 PM EDT TUE JUN 14 2016
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND NORTHERN
COLUMBUS COUNTIES UNTIL 645 PM EDT...
AT 554 PM EDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS NEAR WHITEVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITEVILLE...CHADBOURN...LAKE WACCAMAW...SANDYFIELD...REDBUG...COUNCIL...
SOUTHEASTERN COMMUNITY COLLEGE...WILLIAMS...HALLSBORO...ELKTON...EMERSON...
SIDNEY...CLARENDON...BRUNSWICK...BOLTON...EAST ARCADIA AND COLUMBUS
REGIONAL HEALTHCARE SYSTEM.
THIS INCLUDES US ROUTE 74 BETWEEN MILE MARKERS 383 AND 410.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3443 7823 3440 7825 3439 7825 3413 7882
3428 7896 3448 7871
TIME...MOT...LOC 2154Z 266DEG 29KT 3433 7872
RGZLocal storm report, Jun 14, 5:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
557 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 1 W ANTIOCH 34.44N 79.98W
06/14/2016 DARLINGTON SC DEPT OF HIGHWAYS
REPORT OF TREE DOWN AT THE INTERSECTION OF ANTIOCH RD
AND BETHLEHEM RD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1600097
LACORTELocal storm report, Jun 14, 6:07 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
607 PM EDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 1 SW ANTIOCH 34.43N 79.96W
06/14/2016 DARLINGTON SC DEPT OF HIGHWAYS
REPORT OF TREE DOWN ON NEW HOPEWELL RD NEAR BETHLEHEM
RD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1600098
LACORTEThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:33 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 57 min |
| Jun 14, 5:44 PM EDT | Special Weather Statement | ILM | Robeson | 46 min |
| Jun 14, 5:50 PM EDT | Coastal Flood Advisory | ILM | New Hanover | 72 min |
| Jun 14, 5:50 PM EDT | Special Weather Statement | ILM | Bladen | 40 min |
| Jun 14, 5:55 PM EDT | Special Weather Statement | ILM | Columbus | 50 min |
| Jun 14, 6:29 PM EDT | Special Weather Statement | ILM | Pender | 46 min |
| Jun 14, 7:00 PM EDT | Special Weather Statement | ILM | Columbus | 45 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.